Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on countably generated ideals in rings of continuous functions.


Author: Carl W. Kohls
Journal: Proc. Amer. Math. Soc. 12 (1961), 744-749
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1961-0143051-2
MathSciNet review: 0143051
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Gillman, Countably generated ideals in rings of continuous functions, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 660-666. MR 0156189 (27:6120)
  • [2] L. Gillman and M. Jerison, Rings of continuous functions, Princeton, Van Nostrand, 1960. MR 0116199 (22:6994)
  • [3] L. Gillman and C. W. Kohls, Convex and pseudoprime ideals in rings of continuous functions, Math. Z. vol. 72 (1960) pp. 399-409. MR 0114115 (22:4942)
  • [4] C. W. Kohls, Ideals in rings of continuous functions, Fund. Math. vol. 45 (1957) pp. 28-50. MR 0102731 (21:1517)
  • [5] -, Prime ideals in rings of continuous functions. II, Duke Math. J. vol. 25 (1958) pp. 447-458. MR 0102733 (21:1519)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0143051-2
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society